# SDR AALA202210033270

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 25,314 hours, 3,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671201
- Part serial: 66671M8372
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 26,033 hours, 3,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY ESCAPE SLIDE PARTIALLY DEPLOYED. REPLACED L1 SIDE PACK ASSEMBLY TASK CARD 78L80025001.
